# SDR DALA2016042103149

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING FIXED L/E LOWER SKIN AT BS XOS=254. REPAIR WAS ACCOMPLISHED IAW ETI-88-16-154, REV ORIGINAL AND ER/A 543215-14, REV ORIGINAL.
